# SDR DL733021124

- Difficulty date: September 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 47,447 hours, 32,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547251
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE OUTER CHORD OF THE FS 727 FRAME AT STR 14L.  THE .8 INCH CRACK WAS CUT OUT AND THE FRAME WAS   REPAIRED WITH A .090 7075-T6 ANGLE.  THE DAMAGE WAS FOUND ATHMV.
